# SDR CA120314008

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 5,578 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Melted
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB, THE TEMPERATURE IN THE CABIN WAS REALLY HOT. PILOT PUT TEMP CONTROL OFF AND BLOWER HIGH. THEN SMOKE APPEARED IN COCKPIT. PILOT CAME BACK AND LANDED IN ST-HUBERT.  MAINTENANCE CHECKED THE SYSTEM AND FOUND DUCT MELTED UNDER THE FLOOR. ALL RELEVANT DUCT WERE REPLACED, TSB AND WERE ADVISE AND ALL OF OUR FLEET WAS GROUNDED FOR FURTHER INSPECTION OF AIR CONDITIONING SYS.
